# SDR G1IA20121018001

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N6728H
- Make and model: Beech B200
- Aircraft serial: BB6728H
- Aircraft time: 12,791 hours, 10,527 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013866281
- Condition: Sticks
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO BRW THE PILOTS SELECTED GEAR DOWN AND THE RIGHT GREEN DOWN AND LOCKED LIGHT DID NOT ILLUMINATE AND THE RED IN-TRANSIT LIGHT WAS ILLUMINATED AND IF POWER WAS REDUCED THE GEAR WARNING HORN WOULD SOUND.  THE PILOTS PUMPED THE GEAR DOWN AND THE SAME PROBLEMS WERE STILL THERE.  THE CREW HAD GROUND PERSONNEL CHECK IF THE GEAR APPEARED DOWN ON FLY-BYS THEN LANDED THE AIRCRAFT WITHOUT FURTHER PROBLEMS. MAINTENANCE ENSURED THE GEAR WAS DOWN AND LOCKED AND FERRIED THE AIRCRAFT TO FAI.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOWN LOCK SWITCH P/N 101-386628-1, RIGGED PER KA200 MM 32-60-00.  SWUNG GEAR NUMEROUS TIMES WITH GOOD RESULTS.  A CHECK FLIGHT REVEALED NO FURTHER PROBLEMS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
